# SDR 2022FA0000228

- Difficulty date: March 30, 2022
- Submitted: April 25, 2022
- Operation: General aviation
- Aircraft: N5563M
- Make and model: Slinds 100ACMDR
- Aircraft serial: 100
- Aircraft time: 3,392 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Component: Cylinder Assy., Aerocd
- Component part number: 37021
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER ASSEMBLY WITH NOSE WHEEL SEPARATED FROM MOUNT ASSEMBLY DURING LANDING ROLLOUT CAUSING THE NOSE OF THE AIRCRAFT TO COLLAPSE.
